# SDR UPS96220409

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5755 · Spoilers
- Part: Downstop Fitting
- Condition: Corroded
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, NR 14 SPOILER O/B DOWNSTOP FITTING IS CORRODED.  REMOVED AND REPLACED NR 14 SPOILER O/B DOWNSTOP FITTING IAW SRM 51-30-02.
